qSOFA (Quick SOFA) Score for Sepsis Risk

๐Ÿงช qSOFA (Quick SOFA) Score for Sepsis Risk

Evaluates clinical indicators (altered mental status, rapid breathing, low blood pressure) to identify patients outside the ICU at risk of poor outcomes from sepsis.

Enter your clinical parameters to see dynamic diagnostic readings.

`; } else { card.innerHTML = `
${res.score}
${res.title}
${res.desc}
๐Ÿ“‹ Result Interpretation

${res.desc}

๐Ÿ“Š Normal Ranges

qSOFA Score: 0โ€“1 (Low Risk) | 2โ€“3 (High Risk of poor clinical outcome; clinical sepsis suspected)

๐Ÿ’ก What This Means

qSOFA is a rapid screening tool for sepsis risk in emergency or general ward settings, avoiding lab assays.

โš ๏ธ When to See a Doctor

Seek immediate emergency clinical intervention for suspected infection and a qSOFA score โ‰ฅ 2.

๐Ÿ”— Related Conditions
๐ŸŒฟ Related Remedies
๐Ÿงฎ Related Calculators
๐Ÿฅ Medical Guidance & Consultation

Need personalized guidance? You can book a professional Homeopathic Consultation for a complete therapeutic assessment.

`; } } function copyResult_hc_6a96524222d33(score, title) { const text = "qSOFA (Quick SOFA) Score for Sepsis Risk Result:\nScore: " + score + "\nClassification: " + title + "\nReport generated via Toolfix.info"; navigator.clipboard.writeText(text).then(() => { alert('Result copied to clipboard!'); }); } function shareResult_hc_6a96524222d33(score) { const shareUrl = window.location.origin + window.location.pathname + '?score=' + encodeURIComponent(score); navigator.clipboard.writeText(shareUrl).then(() => { alert('Share link copied to clipboard!'); }); } // Auto-calculate on input (function() { const initAutoCalc = () => { const wrapper = document.getElementById('hc_6a96524222d33-wrapper'); if (wrapper) { wrapper.querySelectorAll('input, select').forEach(el => { const eventName = el.tagName === 'SELECT' ? 'change' : 'input'; el.addEventListener(eventName, () => { calc_hc_6a96524222d33(true); }); }); } }; if (document.readyState === 'loading') { document.addEventListener('DOMContentLoaded', initAutoCalc); } else { initAutoCalc(); } })();